Applications of HTA and EHTA to YTSF equation. (English) Zbl 1159.35408

Summary: Homoclinic test approach (HTA) and extended homoclinic test approach (EHTA) are proposed to seek solitary-wave solution of high dimensional nonlinear wave system. Exact periodic solitary-wave, periodic soliton, cross solitary-wave and doubly periodic wave solutions for YTSF equation are obtained using HTA and EHTA, respectively.


35Q53 KdV equations (Korteweg-de Vries equations)
35Q51 Soliton equations
35B10 Periodic solutions to PDEs
Full Text: DOI


[2] Yomba, E., Construction of new soliton-like solutions for the (2+1)dimensional Kadomtsev-Petviashvili equation, Chaos Solitons Fract, 22, 321-325 (2004) · Zbl 1063.35141
[3] Ablowitz, M. J.; Clarkson, P. A., Solitons, Nonlinear Evolution Equations and Inverse Scattering (1991), Cambridge University Press: Cambridge University Press New York · Zbl 0762.35001
[4] Konopechenko, B., Solitons in Multidimensions, Inverse Spectral Transform Method (1993), World Scientific Press · Zbl 0836.35002
[5] Dai, Z.; Li, S.; Li, D.; Zhu, A., Periodic bifurcation and soliton deflexion for Kadomtsev-Petviashvili equation, Chin. Phys. Lett., 24, 1429-1433 (2007)
[6] Yu, S. J.; Toda, K.; Sasa, N.; Fukuyama, T., N soliton solutions to the Bogoyavlenskii-Schiff equation and a quest for the soliton solution in (3+1) dimensions, J. Phys. A: Math. Gen., 31, 3337-3347 (1998) · Zbl 0927.35102
[7] Schff, J., Painleve Transendent. Painleve Transendent, Their Asymptotics and Physical Applications (1992), Plenum: Plenum New York
[8] Yan, Z., New families of nontravelling wave solutions to a new (3+1)-dimensional potential-YTSF equation, Phys. Lett. A, 318, 78-83 (2003) · Zbl 1045.35072
[9] Dai, Z.; Huang, J.; Jiang, M., Explicit homoclinic tube solutions and chaos for Zakharov system with periodic boundary, Phys. Lett. A, 352, 411-415 (2006) · Zbl 1187.37112
[10] Dai, Z.; Huang, J., Homoclinic tubes for the Davey-Stewartson II equation with periodic boundary conditions, J. Chin. Phys., 43, 349-360 (2005)
[11] Dai, Z.; Li, Z.; Liu, Z.; Li, D., Exact homoclinic wave and soliton solutions for the 2D Ginzburg-Landau equation, Phys. Lett. A, 372, 3010-3014 (2008) · Zbl 1220.35168
[12] Dai, Z.; Jiang, M.; Dai, Q.; Li, S., Homoclinic bifurcation for Boussinesq equation with even constraint, Chin. Phys. Lett., 23, 1065-1067 (2006)
[13] Dai, Z.; Huang, J.; Jiang, M.; Wang, S., Homoclinic orbits and periodic solitons for Boussinesq equation with even constraint, Chaos Solitons Fract., 26, 1189-1194 (2005) · Zbl 1070.35029
[14] Dai, Z.; Li, S.; Dai, Q.; Huang, J., Singular periodic soliton solutions and resonance for the Kadomtsev-Petviashvili equation, Chaos Solitons Fract., 34, 1148-1153 (2007) · Zbl 1142.35563
[15] Dai, Z.; Liu, Z.; Li, D., Exact periodic solitary-wave solution for KdV equation, Chin. Phys. Lett., 25, 1531-1533 (2008)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.